# SDR P5CA0701539

- Difficulty date: November 13, 2007
- Submitted: November 21, 2007
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 26,383 hours, 4,151 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Roller Tray
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROLLER TRAY AND SEAT TRACK DAMAGE M/D STA 1650-1800.  REPAIR ROLLER TRAYS AND SEAT TRACK PER XEO NR 53-111407 SRM 51-70-12 SOYM 20-44-04
